Estimates for Green functions of Stokes systems in two dimensional domains

Jongkeun Choi, Doyoon Kim

Research output: Contribution to journalArticle


We prove the existence and pointwise bounds of the Green functions for stationary Stokes systems with measurable coefficients in two dimensional domains. We also establish pointwise bounds of the derivatives of the Green functions under a regularity assumption on the L1-mean oscillations of the coefficients.

Original languageEnglish
Pages (from-to)102-125
Number of pages24
JournalJournal of Mathematical Analysis and Applications
Issue number1-2
Publication statusPublished - 2019 Mar 1



  • Green function
  • Measurable coefficients
  • Stokes system

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this